# SDR DALA2015092405812

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 51,165 hours, 20,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD E/E BAY UNDER P-91 PANEL, BS 400, S-24L, STRINGER IS CORRODED.  MAINTENANCE  REPAIRED STRINGER IAW BS SRM 53-00-53, REPAIR 1.
